# SDR AUS20011141

- Difficulty date: October 18, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 7972129508
- Condition: Leaking
- Location: Hydraulic System
- Part time: 3,866 cycles
- Component: Hydraulic Syste
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT HYDRAULIC SYSTEM PRESSURE PIPE FAILED AT A BRAZED FITTING LOCATED INBOARD OF THE RT PRESSURE BULKHEAD TO PYLON.
